The American journal of gastroenterology · 1999
Severe hepatotoxicity associated with bromfenac sodium.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Moses P L, Schroeder B, Alkhatib O, Ferrentino N, Suppan T, Lidofsky S D
Аннотация
Subacute hepatitis and liver failure occurred in a 40-yr-old woman following a 1-month course of treatment with the nonsteroidal anti-inflammatory drug bromfenac. Serologies for hepatitis A, B, and C were negative, as were antinuclear antibodies and ceruloplasmin. A transjugular liver biopsy demonstrated submassive hepatic necrosis. The clinical course was complicated by encephalopathy, fluid retention, and spontaneous bacterial peritonitis, prompting consideration for liver transplantation. With supportive measures, jaundice and fluid retention resolved over a 3-month period. We conclude that prolonged use of bromfenac was the etiological agent in this case, and that this drug can cause severe hepatotoxicity resulting in liver failure.